# SDR ASOA2020040104010

- Difficulty date: March 30, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N11536
- Make and model: Emb EMB-145LR
- Aircraft serial: 145520
- Aircraft time: 42,701 hours, 33,320 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 98362
- Condition: Discharged
- Location: Cabin
- Part time: 24,294 hours, 20,476 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH DURING PREFLIGHT INSPECTION THE EMERGENCY LIGHTS AFT OF THE EMERGENCY ROW WERE FOUND TO BE INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT POWER SUPPLIES AND BATTERY PACKS #3 AND #4. EMERGENCY LIGHTS WERE OPERATIONALLY TESTED WITH NO DEFECTS AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
